MathSciNet Relay Station
MathSciNet bibliographic data
MR2104706 (2006b:52003) 52A20 (52A22 60C05)
Bárány, Imre; Matoušek, Jiří The randomized integer convex hull. Discrete Comput. Geom. 33 (2005), no. 1, 3–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement